# SDR IPXA2023111478845

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 33,482 hours, 20,090 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE L PFD BLANKED. PFD TRANSFER SWITCH DID WORK TO REGAIN CAPTAINS DISPLAY, BUT WITH F/OÂ€™S NOW BLANK AS A RESULT. REMOVED AND REPLACED LEFT GGU PER MM31-65-02 CW SOFTWARE CHECK. SYSTEM OPS CHECK
